# SDR SWAA2023070674450

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 80,199 hours, 47,572 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A, G, I

## Discrepancy

LOSS OF CABIN PRESSURE AT 36K FEET EMERGENCY DESCENT PERFORMED CABIN ALT WARNING HORN SOUNDED PAX OXY MASKS DEPLOYED. EMERGENCY DECLARED LANDING UNEVENTFUL.  ACCOMPLISHED CABIN DEPRESSURIZATION CONDITIONAL INSP IAW AMM 05-51-81 WITH NO DEFECTS NOTED.  ACCOMPLISHED CABIN DEPRESSURIZATION CONDITIONAL INSPECTION IAW AMM 05-51-81 WITH NO DEFECTS NOTED. REF TTG8Q002S38H FOR MASK PACKING PROCEDURE. REF TTG8Q00C2GG0 FOR PACK CONFIDENCE CHECK.
